Alert archive / Oklahoma / Freeze Watches in 2021

Freeze Watch 3, NWS Tulsa, OK

April 18, 202120 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze watch at Apr 18, 2021, 3:02 AM CDT for 20 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 21, 2021, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 18, 2021, 3:02 AM CDT (08:02 UTC)
In effect from
Apr 21, 2021, 1:00 AM CDT
Expired
Apr 20, 2021, 3:05 AM CDT
In force
Issued by
NWS Tulsa, OK
All 24 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

192 
WWUS74 KTSA 180802
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
302 AM CDT Sun Apr 18 2021

ARZ001-002-010-011-019-020-OKZ054>075-182100-
/O.NEW.KTSA.FZ.A.0003.210421T0600Z-210421T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Pawhuska, Bartlesville, Nowata, Vinita, Miami,
Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, 
Sallisaw, McAlester, Stigler, and Wilburton
302 AM CDT Sun Apr 18 2021

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 26 possible.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should be taken to protect small plants and tender
vegetation.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
5 follow-up statements
731 
WWUS74 KTSA 181816
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
116 PM CDT Sun Apr 18 2021

ARZ029-OKZ076-191100-
/O.EXA.KTSA.FZ.A.0003.210421T0600Z-210421T1400Z/
Sebastian-Le Flore-
Including the cities of Fort Smith and Poteau
116 PM CDT Sun Apr 18 2021

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 29 degrees possible.
  Temperatures in the Fort Smith area could fall into the 30-32 
  degree range. 

* WHERE...In Oklahoma, Le Flore County. In Arkansas, Sebastian 
  County.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should also be taken to protect small plants and
tender vegetation.

&&

$$

ARZ001-002-010-011-019-020-OKZ054>075-191100-
/O.CON.KTSA.FZ.A.0003.210421T0600Z-210421T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Pawhuska, Bartlesville, Nowata, Vinita, Miami,
Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, 
Sallisaw, McAlester, Stigler, and Wilburton
116 PM CDT Sun Apr 18 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 26 degrees possible.
  Temperatures in the Tulsa metro area could fall into the 30-32 
  degree range. 

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should also be taken to protect small plants and
tender vegetation.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
540 
WWUS74 KTSA 190800
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
300 AM CDT Mon Apr 19 2021

ARZ001-002-010-011-019-020-029-OKZ054>076-192100-
/O.CON.KTSA.FZ.A.0003.210421T0600Z-210421T1400Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
300 AM CDT Mon Apr 19 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 26 degrees 
  possible. Temperatures in the Tulsa metro and Fort Smith area
  could fall into the 30-32 degree range.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should also be taken to protect small plants and
tender vegetation.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
566 
WWUS74 KTSA 191920
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
220 PM CDT Mon Apr 19 2021

ARZ001-002-010-011-OKZ058-063-201100-
/O.UPG.KTSA.FZ.A.0003.210421T0600Z-210421T1400Z/
/O.NEW.KTSA.FZ.W.0003.210421T0600Z-210421T1400Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, 
Grove, and Jay
220 PM CDT Mon Apr 19 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 26 degrees expected.

* WHERE...In Oklahoma, Ottawa and Delaware Counties. In 
  Arkansas, Benton, Carroll, Washington AR and Madison Counties.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should be taken to protect small plants and tender
vegetation.

&&

$$

ARZ019-020-029-OKZ054>057-059>062-064>076-201100-
/O.CON.KTSA.FZ.A.0003.210421T0600Z-210421T1400Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore,
Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
220 PM CDT Mon Apr 19 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 26 degrees 
  possible. Temperatures in the Tulsa metro and Fort Smith area 
  could fall into the 30-32 degree range.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Precautions should be taken to protect small plants and tender vegetation.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
123 
WWUS74 KTSA 200236
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
936 PM CDT Mon Apr 19 2021

ARZ001-002-010-011-OKZ058-063-201045-
/O.CON.KTSA.FZ.W.0003.210421T0600Z-210421T1400Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, 
Grove, and Jay
936 PM CDT Mon Apr 19 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 26 degrees expected.

* WHERE...In Oklahoma, Ottawa and Delaware Counties. In 
  Arkansas, Benton, Carroll, Washington AR and Madison Counties.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor water pipes should be wrapped, drained, or allowed to run
in a slow steady stream. Precautions should also be taken to
protect small plants and tender vegetation.

&&

$$

ARZ019-020-029-OKZ054>057-059>062-064>076-201045-
/O.CON.KTSA.FZ.A.0003.210421T0600Z-210421T1400Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore,
Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
936 PM CDT Mon Apr 19 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 26 degrees 
  possible. Temperatures in the Tulsa metro and Fort Smith area 
  could fall into the 30-32 degree range.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From late Tuesday night through Wednesday morning.

* IMPACTS...These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Outdoor water pipes should be wrapped, drained, or allowed to run
in a slow steady stream. Precautions should also be taken to
protect small plants and tender vegetation.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
713 
WWUS74 KTSA 200805
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
305 AM CDT Tue Apr 20 2021

ARZ019-020-029-OKZ054>057-059>062-064>076-201615-
/O.UPG.KTSA.FZ.A.0003.210421T0600Z-210421T1400Z/
/O.EXA.KTSA.FZ.W.0003.210421T0600Z-210421T1400Z/
Crawford-Franklin-Sebastian-Osage-Washington OK-Nowata-Craig-
Pawnee-Tulsa-Rogers-Mayes-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore,
Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
305 AM CDT Tue Apr 20 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 26 degrees possible.
  Temperatures in the Tulsa metro and Fort Smith area will likely
  fall into the 30-32 degree range.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...These conditions could kill plants and and other 
  tender vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you have plants, small trees or other tender vegetation which
could be harmed by a freeze, take the time now to protect them.
Potted plants normally left outdoors should be covered or brought
inside away from the cold. Also be sure to bring your small pets
indoors. Outdoor pets should have a warm, dry shelter with
sufficient food and fresh water.

&&

$$

OKZ049-053-201615-
/O.EXA.KTSA.FZ.W.0003.210421T0600Z-210421T1400Z/
Pushmataha-Choctaw-
Including the cities of Antlers, Clayton, and Hugo
305 AM CDT Tue Apr 20 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 29 degrees expected.

* WHERE...Pushmataha and Choctaw Counties.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you have plants, small trees or other tender vegetation which
could be harmed by a freeze, take the time now to protect them.
Potted plants normally left outdoors should be covered or brought
inside away from the cold. Also be sure to bring your small pets
indoors. Outdoor pets should have a warm, dry shelter with
sufficient food and fresh water.

&&

$$

ARZ001-002-010-011-OKZ058-063-201615-
/O.CON.KTSA.FZ.W.0003.210421T0600Z-210421T1400Z/
Benton-Carroll-Washington AR-Madison-Ottawa-Delaware-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Miami, 
Grove, and Jay
305 AM CDT Tue Apr 20 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 26 degrees expected.
  Some valley locations in northwest Arkansas could see a killing
  freeze, with temperatures as low as 24 degrees.

* WHERE...In Oklahoma, Ottawa and Delaware Counties. In 
  Arkansas, Benton, Carroll, Washington AR and Madison Counties.

* WHEN...From 1 AM to 9 AM CDT Wednesday.

* IMPACTS...These conditions will kill plants and other tender 
  vegetation that are left outdoors or unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you have plants, small trees or other tender vegetation which
could be harmed by a freeze, take the time now to protect them.
Potted plants normally left outdoors should be covered or brought
inside away from the cold. Also be sure to bring your small pets
indoors. Outdoor pets should have a warm, dry shelter with
sufficient food and fresh water.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze watch went out at Apr 18, 2:53 AM CDT, 9 minutes earlier.

Area forecast discussion, Apr 18, 2:53 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
253 AM CDT Sun Apr 18 2021

.DISCUSSION...
A fast moving shortwave may produce a few showers across portions
of northwest AR today, otherwise expect variable clouds and milder
temperatures. Broad surface ridging/light winds will allow
temperatures to dip into the 30s Sunday night, with some patchy
frost possible over northwest AR. Southwesterly low-level flow
will return for Monday, with afternoon temperatures warming well
into the 70s for much of the area.

A Canadian upper wave will drop into northern states early in the
week, driving an unseasonably strong cold front across the area on
Tuesday. Areas of post-frontal rain are expected to develop late
Monday night, and there still remains a chance of a brief
rain/snow mix early Tuesday, especially near the KS border. Little
if any accumulation is expected, but we're continuing to monitor
the trends. Regardless, Tuesday will be a breezy, chilly and damp
day. Temperatures are expected to fall to near or below freezing
Wednesday morning over much of the area as the surface high
settles in. Will go ahead with a Freeze Watch for much of the area
Tuesday night/early Wednesday.

Another light freeze is possible Thursday morning across northwest
AR as the surface high slides gradually east. Southerly flow will
return later in the week, along with milder temperatures and
increasing rain/thunder chances.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  42  74  40 /   0   0   0  10
FSM   65  40  72  46 /  10   0   0   0
MLC   65  39  73  46 /   0   0   0   0
BVO   63  38  73  37 /   0   0   0  20
FYV   62  35  70  41 /  20   0   0   0
BYV   60  38  69  44 /  20   0   0   0
MKO   64  40  72  42 /   0   0   0   0
MIO   62  40  70  38 /  10   0   0  20
F10   65  40  74  42 /   0   0   0   0
HHW   66  40  72  46 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Watch from late Tuesday night through Wednesday morning
     for OKZ054>075.

AR...Freeze Watch from late Tuesday night through Wednesday morning
     for ARZ001-002-010-011-019-020.

&&

LONG TERM....18
Hazardous weather outlook, Apr 17, 4:51 PM CDT, 10 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
451 PM CDT Sat Apr 17 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
451 PM CDT Sat Apr 17 2021

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY through WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
A light rain and snow mix will be possible Tuesday morning across
parts of northeast Oklahoma as a strong cold front moves through
the area, but little or no snow accumulation is expected.

The next upper system will impact the region late next week, with
at least a low chance of thunderstorms.

weather.gov/tulsa contains additional information.

Nearby

Freeze Watches in Oklahoma, 2021Freeze Watches in Arkansas, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.